# SDR DALA1114699875

- Difficulty date: February 28, 2011
- Submitted: March 3, 2011
- Operation: Air carrier
- Aircraft: N784NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48109
- Aircraft time: 71,573 hours, 65,617 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connecting Rod
- Condition: Fire
- Location: Tail Slide
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

AFTER THE AIRCRAFT PARKED AT THE GATE, THE EXTERNAL ELECTRICAL CONNECTION CAUGHT FIRE.  PASSENGERS WERE EVACUATED FROM THE AIRCRAFT.  DURING THIS EVACUATION THE TAILCONE FAILED TO EJECT AND THE TAIL SLIDE DID NOT DEPLOY.
